Search or filter publications

Filter by type:

Filter by publication type

Filter by year:



  • Showing results for:
  • Reset all filters

Search results

    Brookes CJB, Evans DM, 2001,

    Augmentation modules for affine groups

    , Mathematical Proceedings of the Cambridge Philosophical Society, Vol: 130, Pages: 287-294, ISSN: 0305-0041

    We prove that if k, F are fields of different characteristics then the permutation module kF n for the affine group AGL(n, F) has simple augmentation submodule. This proves a conjecture of A. R. Camina. © 2001 Cambridge Philosophical Society.

    Evans DM, 2001,

    Suborbits in infinite primitive permutation groups

    , Bulletin of the London Mathematical Society, Vol: 33, Pages: 583-590, ISSN: 0024-6093

    For every infinite cardinal κ. we construct a primitive permutation group which has a finite suborbit paired with a suborbit of size κ. This answers a question of Peter M. Neumann.

    Liebeck MW, Pyber L, 2001,

    Finite linear groups and bounded generation

    , DUKE MATHEMATICAL JOURNAL, Vol: 107, Pages: 159-171, ISSN: 0012-7094
    Liebeck MW, Shalev A, 2001,

    Diameters of finite simple groups: sharp bounds and applications

    , ANNALS OF MATHEMATICS, Vol: 154, Pages: 383-406, ISSN: 0003-486X
    Evans DM, Wagner FO, 2000,

    Supersimple ω-categorical groups and theories

    , Journal of Symbolic Logic, Vol: 65, Pages: 767-776, ISSN: 0022-4812

    An ω-categorical supersimple group is finite-by-abelian-by-finite, and has finite SU-rank. Every definable subgroup is commensurable with an acl(Ø)-definable subgroup. Every finitely based regular type in a CM-trivial ω-categorical simple theory is non-orthogonal to a type of SU-rank 1. In particular, a supersimple ω-categorical CM-trivial theory has finite SU-rank.

    Liebeck MW, Praeger CE, Saxl J, 2000,

    Transitive subgroups of primitive permutation groups

    , Journal of Algebra, Vol: 234, Pages: 291-361, ISSN: 0021-8693
    Guralnick RM, Liebeck MW, Saxl J, Shalev Aet al., 1999,

    Random generation of finite simple groups

    , JOURNAL OF ALGEBRA, Vol: 219, Pages: 345-355, ISSN: 0021-8693
    Liebeck MW, Seitz GM, 1999,

    On finite subgroups of exceptional algebraic groups

    , JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, Vol: 515, Pages: 25-72, ISSN: 0075-4102
    Liebeck MW, Shalev A, 1999,

    Simple groups, permutation groups, and probability

    , Journal of the American Mathematical Society, Vol: 12, Pages: 497-520, ISSN: 0894-0347
    Lawther R, Liebeck MW, 1998,

    On the diameter of a Cayley graph of a simple group of Lie type based on a conjugacy class

    , JOURNAL OF COMBINATORIAL THEORY SERIES A, Vol: 83, Pages: 118-137, ISSN: 0097-3165

This data is extracted from the Web of Science and reproduced under a licence from Thomson Reuters. You may not copy or re-distribute this data in whole or in part without the written consent of the Science business of Thomson Reuters.

Request URL: Request URI: /respub/WEB-INF/jsp/search-t4-html.jsp Query String: id=224&limit=10&page=9&respub-action=search.html Current Millis: 1508260419025 Current Time: Tue Oct 17 18:13:39 BST 2017